Search Results

There are 7881 results for: content related to: Some results for repairable systems with minimal repairs

  1. Parameter estimation for partially observable systems subject to random failure

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 3, May/June 2013, Pages: 279–294, Michael Jong Kim, Viliam Makis and Rui Jiang

    Version of Record online : 24 APR 2012, DOI: 10.1002/asmb.1920

  2. Modeling credit portfolio derivatives, including both a default and a prepayment feature

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 5, September/October 2013, Pages: 479–495, Peter Hieber and Matthias Scherer

    Version of Record online : 12 JUL 2012, DOI: 10.1002/asmb.1931

  3. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  4. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  5. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  6. Option pricing when asset returns jump interruptedly

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 5, September/October 2013, Pages: 527–551, Daniel Wei-Chung Miao and Steve Hsin-Ting Yu

    Version of Record online : 11 JUL 2012, DOI: 10.1002/asmb.1935

  7. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  8. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  9. Statistical properties of the state obtained by solving a nonlinear multivariate inverse problem

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 5, September/October 2013, Pages: 424–438, Noel Cressie and Rui Wang

    Version of Record online : 18 OCT 2012, DOI: 10.1002/asmb.1946

  10. Stochastic ordering properties for systems with dependent identically distributed components

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 3, May/June 2013, Pages: 264–278, Jorge Navarro, Yolanda del Águila, Miguel A. Sordo and Alfonso Suárez-Llorens

    Version of Record online : 17 JUL 2012, DOI: 10.1002/asmb.1917

  11. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  12. On a compound Poisson risk model with dependence and in the presence of a constant dividend barrier

    Applied Stochastic Models in Business and Industry

    Volume 30, Issue 2, March/April 2014, Pages: 82–98, Hélène Cossette, Etienne Marceau and Fouad Marri

    Version of Record online : 14 SEP 2012, DOI: 10.1002/asmb.1928

  13. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  14. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  15. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558

  16. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Version of Record online : 11 JUN 2012, DOI: 10.1002/mma.2546

  17. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Version of Record online : 14 FEB 2012, DOI: 10.1002/rnc.2785

  18. A Beale–Kato–Majda criterion for the 3D viscous magnetohydrodynamic equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 701–707, Xinguang Yang and Yuming Qin

    Version of Record online : 3 MAR 2014, DOI: 10.1002/mma.3101

  19. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2820

  20. An application of the Morgenstern family with standard two-sided power and gamma marginal distributions to the Bayes premium in the collective risk model

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 5, September/October 2013, Pages: 468–478, A. Hernández, M. Pilar Fernández, M. Martel and F.J. Vázquez-Polo

    Version of Record online : 5 JUL 2012, DOI: 10.1002/asmb.1930